Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 308768, 12 pages
http://dx.doi.org/10.1155/2014/308768
Research Article

Antiperiodic Solutions to Impulsive Cohen-Grossberg Neural Networks with Delays on Time Scales

1Applied Mathematics Department, Shanghai Normal University, Shanghai 200234, China
2School of Mathematics and Physics, Changzhou University, Changzhou, Jiangsu 213164, China

Received 2 March 2014; Accepted 22 June 2014; Published 9 July 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Yanqin Wang and Maoan Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Cohen and S. Grossberg, “Absolute stability of global pattern formation and parallel memory storage by competitive neural networks,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 13, no. 5, pp. 815–826, 1983. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Y.-K. Li, “Existence and stability of periodic solutions for Cohen-Grossberg neural networks with multiple delays,” Chaos, Solitons and Fractals, vol. 20, no. 3, pp. 459–466, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. J. Liu, “Global exponential stability of Cohen-Grossberg neural networks with time-varying delays,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 935–945, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H.-J. Jiang, J.-D. Cao, and Z.-D. Teng, “Dynamics of Cohen-Grossberg neural networks with time-varying delays,” Physics Letters A: General, Atomic and Solid State Physics, vol. 354, no. 5-6, pp. 414–422, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. Z. Li and K. Li, “Stability analysis of impulsive Cohen-Grossberg neural networks with distributed delays and reaction-diffusion terms,” Applied Mathematical Modelling, vol. 33, no. 3, pp. 1337–1348, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Li, X. Chen, and L. Zhao, “Stability and existence of periodic solutions to delayed Cohen-Grossberg BAM neural networks with impulses on time scales,” Neurocomputing, vol. 72, no. 7–9, pp. 1621–1630, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Su and Y. Chen, “Global robust stability criteria of stochastic Cohen-Grossberg neural networks with discrete and distributed time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 520–528, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. X. Liao, J. Yang, and S. Guo, “Exponential stability of Cohen-Grossberg neural networks with delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 9, pp. 1767–1775, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. Zhao, “Global exponential stability analysis of Cohen-Grossberg neural network with delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 5, pp. 847–856, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. B. W. Liu, “New convergence behavior of solutions to Cohen-Grossberg neural networks with delays and time-varying coefficients,” Physics Letters A, vol. 372, no. 2, pp. 117–123, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. W.-R. Zhao, “Dynamics of Cohen-Grossberg neural network with variable coefficients and time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 1024–1037, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y.-H. Xia, Z.-K. Huang, and M.-A. Han, “Exponential p-stability of delayed Cohen-Grossberg-type BAM neural networks with impulses,” Chaos, Solitons & Fractals, vol. 38, no. 3, pp. 806–818, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. Bai, “Global exponential stability and existence of periodic solution of Cohen-Grossberg type neural networks with delays and impulses,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 747–761, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Q. Song and J. Zhang, “Global exponential stability of impulsive Cohen-Grossberg neural network with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 500–510, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. Wu, B. T. Cui, and X. Y. Lou, “Global exponential stability of Cohen-Grossberg neural networks with distributed delays,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 868–873, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Li, “Stability analysis for impulsive Cohen-Grossberg neural networks with time-varying delays and distributed delays,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 2784–2798, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H.-J. Jiang, J.-D. Cao, and Z.-D. Teng, “Anti-periodic solutions for Cohen-Grossberg neural networks with bounded and unbounded delays,” Physics Letters A: General, Atomic and Solid State Physics, vol. 14, no. 7, pp. 3134–3140, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y.-K. Li and J.-Y. Shu, “Anti-periodic solutions to impulsive shunting inhibitory cellular neural networks with distributed delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3326–3336, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. Ou, “Anti-periodic solutions for high-order Hopfield neural networks,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1838–1844, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Chen, J.-J. Nieto, and D. O. O'Regan, “Anti-periodic solutions for fully nonlinear first-order differential equations,” Mathematical and Computer Modelling, vol. 46, no. 9-10, pp. 1183–1190, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. L. Peng and W. Wang, “Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays in leakage terms,” Neurocomputing, vol. 111, pp. 27–33, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. J. Shao, “Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays,” Physics Letters A, vol. 372, no. 30, pp. 5011–5016, 2008. View at Publisher · View at Google Scholar · View at Scopus
  23. J. Gao, Q. Wang, and L.-W. Zhang, “Existence and stability of almost-periodic solutions for cellular neural networks with time-varying delays in leakage terms on time scales,” Applied Mathematics and Computation, vol. 237, pp. 639–649, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhauser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Z.-Q. Zhang and K.-Y. Liu, “Existence and global exponential stability of a periodic solution to interval general bidirectional associative memory (BAM) neural networks with multiple delays on time scales,” Neural Networks, vol. 24, no. 5, pp. 427–439, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. Y.-Q. Wang, Q.-W. Tu, Q. Wang, and C. Hu, “Positive periodic solutions of impulsive functional differential equations on time scales with a parameter,” International Journal of Dynamical Systems and Differential Equations, vol. 3, no. 1-2, pp. 12–23, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. R. Agarwal, M. Bohner, and A. Peterson, “Inequalities on time scales: a survey,” Mathematical Inequalities and Applications, vol. 4, no. 4, pp. 535–557, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. A. Ardjouni and A. Djoudi, “Existence of periodic solutions for nonlinear neutral dynamic equations with variable delay on a time scale,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 7, pp. 3061–3069, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  29. D. O'regan, Y.-J. Chu, and Y.-Q. Chen, Topological Degree Theory and Application, Taylor & Francis, New York, NY, USA, 2006.
  30. G. S. Guseinov, “Integration on time scales,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 107–127, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus